Do you have diabetes?
What medicines are you , if any?
The description of the rashes sounds like either one of two conditions (a) contact dermatitis, or (b) diabetic dermatopathy, although you do not have diabetes.
Contact dermatitis is a type of allergic dermatitis. It can cause the leakage of blood from the blood vessels causing the reddish splotches that you see. It wlll also cause inflammation of the skin with leakage of serum - drying of this serum will cause the rash to crust over. Although most cases of contact dermatitis cause itching, in some cases, itching may not occur.
Diabetic dermatography is a condition in which the blood vessels of the skin can get damaged leading to leakage of blood and serum.
For the treatment of contact dermatitis, apply a warm compress over the blotches for 10 minutes 3 times a day. Your dermatologist must have prescribed a steroid ointment for you. If not please use an OTC steroid like 1% hydrocortisone thrice daily.
Please ask your doctor for blood tests for the platelet level as a low level of platelets can cause leaking of blood into the skin - this is called purpura.
Also ask your doctor for a test called GTT to identify latent diabetes.
I hope this helps.
Let me know if you need more input. If not, please click on the green"Accept" button on this page. Adding a bonus and a positive feedback will be warmly appreciated